# SDR IPXA1564273

- Difficulty date: January 2, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N543143
- Condition: Corroded
- Location: Bs 1529-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION AFT CARGO COMPARTMENT ON FLOOR TO SIDEWALL SUPPORT AT BS 1529-1620, LBL 17.  R & R SIDE PANEL IAW SRM 51-40-02-0G.
